Volume 47, Number 1, July 1999
|Page(s)||21 - 24|
|Published online||01 September 2002|
Bäcklund transformations for two new integrable partial differential equations
Area de Fisica Teórica, Facultad de Ciencias, Edificio de Fisica
Universidad de Salamanca - 37008 Salamanca, Spain
Accepted: 22 April 1999
We give two new completely integrable sixth-order partial differential equations, together with their Lax pairs and Darboux transformations. From these last we are able to derive the corresponding Bäcklund transformations. A simple reduction of these partial differential equations yields an integrable fourth-order ordinary differential equation for which a linear problem was previously unknown. We give also a linear problem for this ordinary differential equation.
PACS: 05.45.Yv – Solitons / 02.30.Jr – Partial differential equations / 02.30.Hq – Ordinary differential equations
© EDP Sciences, 1999
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.